Soft β-Separation Axioms in Soft Quad Topological Spaces

Arif Mehmood Khattak [1] , Fahad Jamal [2] , Zaheer Anjum [3] , Younas Khan [4] , Ishfaq Ahmed [5]

18 24

The major purpose of this article is to publicize soft β-separations axioms in soft quad topological spaces. We talk over and focus our attention on soft β-separation axioms in soft quad topological spaces with respect to ordinary points and soft points. Moreover study the inherited characteristics at different respects with respect to ordinary points and soft points. Some of their `principal properties in soft quad topological spaces are also brought under consideration.

Soft sets, soft topology, soft β open set, soft β closed set, soft quad topological space
  • [1] B. M. Ittanagi, Soft bi-topological spaces , international journal of computer application (0975 8887), v107- No. 7. December 2014.
  • [2] S. A El-Sheikh, Rodyna A. Hosny and A.M Abd-e-Latif, Characterization of b soft separation Axioms in soft topological spaces in Inf. Sci. Lett.4 (3) (2015) 125-133.
  • [3] M. Naz, M. Shabir and M. I. Ali, Separation axiom in bi soft topological spaces , Arxiv. 1850 of .00866 vl [Math, GN] 29 August 2015.
  • [4] D. A Molodtsov, Soft set theory first results, Comp. Math. Appl., 37, (1999), 19-31.
  • [5] J. C Kelly, Bitopological spaces proc London math-soc, 13(1963), 71-81.
  • [6] P. K Maji, R, Biswas and A. R. Roy, Soft set theory, Comp. Math. Appl., 45, (2003), 555-562.
  • [7] M. Shabir and M.Naz, on soft topological space, Comp. Math. Appl., 61(2011) 1786-1799.
  • [8] M.Ali, F. Feng, X. Liu, W. K. Min and M. Shabir, On some new operation in soft set theory.Comp.Math.Appl. 57, (2009), 1547-1553.
  • [9] H. Aktas and N. Cagman, Soft sets and soft groups, Inform. Sci 1(77) (2007) 2726-2735.
  • [10] Chen, The paramatrization reduction of soft sets and application, Comp. Math, Appl., 49(2005)757-763.
  • [11] F. Feng, Y. B. Jun, X. Z. Zhao, Soft semi rings, Comp. Math. Appl., 56 (2008) 2621-2628
  • [12] Z. Kong, L. Gao, L. Wang , S. Li, The normal parameter reduction of soft set and its algorithm. Comp., Math. Appl., 56(2008)3029-3027.
  • [13] Y. B. Jun, C.H. Park, Application of soft sets and ideal theory of BCK/BCI-algebra, Inf, Sci 178(2008)2466-2475.
  • [14] Pie and D. Miao, Form soft sets to information system ,in: X.Hu, Q. Liu,A. Skowron, T. Y . Lin, R. R. Yager, B. Zhang (Eds), Proceedings of Granular Computing,Vol.2,IEEE, 2005,pp.617-621.
  • [15] Majumdar and S. K. Samanta, on soft mapping, Comp. Math. Appl., 60(2010)2666-2672.
  • [16] B. Jun, Soft BSK/BCI-algebra, Comp. Math. Appl., 56(2008)1408-1413.
  • [17] Shabir and M. I. Ali, Soft ideals and generalized fuzzy ideals in semi-groups, New Math. Wat. Comp. 5(2009)599-615
  • [18] Y. Zou and Z. Xiao, Data analysis approach of soft sets under incomplete information, Knowledge-Based System, 21 (2008) 941-945.
  • [19] A. Aygunoglu and H. Aygun, Some notes on soft topological space, Neural Comp and Applic DoI 10.1007/s.00521-011-0722-3.
  • [20] H. B. Ahmad, Some properties of soft topological spaces ,Comp. Math. App., 62 (2011) 4058-4067.
  • [22] D. N. Geogiou, A. C. Megartis, V.I. Petropounlos: On soft topological spaces , Appl, Math. Inf, Sci 7 (2) (2013) 1889-190
  • [23] B. Chen, Soft semi open sets and related properties in soft topological spaces . Appl, math, Inf, sci 7(1), 287-294(2013).
  • [24] A. Kandil , O. A. E. Tantawy , S.A,EI Sheikh and A.M , Abd-e- Latif , operation and decomposition of some form of soft continuity of soft topological spaces via soft ideal, Ann Fuzzy Math , inf , 9 (3)(2015)385-402.
  • [25] A. Kandil, O. A. E. Tantawy, S.A, EI Sheikh and A.M, Abd-e- Latif, Soft connectedness via soft ideal, Journal of New result in science, 4 (2014)90-108.
  • 26] A. Kandil, O. A. E. Tantawy, S. A. EI Sheikh and A. M. Abd-e-Latif, Soft ideal theory, soft local function and generalize soft topological spaces , Appl. Math. Inf. Sci, 8(4) (2014)1595-1603.
  • [27] A. Kandil. O. A. E. Tantawy , S. A. EI Sheikh and A. M. Abd-e- Latif, Soft regularity and normality based on semi open soft sets and soft ideals,App. Math. Inf. Sci. Lett, 3(2015)47-55.
  • [28] A. Kandil, O. A. E. Tantawy, S. A. EI Sheikh and A. M. Abd-e-Latif, Soft semi compactness, via soft ideals, Appl. Math. Inf. Sci, 8(5) (2014)2297-2306
  • [29] A. Kandil , O. A. E. Tantawy , S. A. EI Sheikh and A. M. Abd-e-Latif, Soft semi (Quasi) husdorff spaces via soft ideals, South Asian , J.Math, 4(6)(2014)265-284.
  • [30] I.Zorlutana,N.Akdog ,W.K.Min, S.Atmaca:Remarks on soft Topological spaces , Annals , of Fuzzy Mathematics and informatics 3(2)(2012)171-185
  • [31] J. Mahanta, P. K. Das, On soft Topological spaces Via semi open and semi closed soft sets ,ar XIV:1203.1433VI[math,G.N]16Mar 2012.
  • [32] A. Kandil, O. A. E. Tantawy, S. A. El -Sheikh and A. M Abd- Latif , Sopra generalized closed soft sets with respect to an soft ideal in supra soft topological spaces Appl. Math. Inf. Sci , (4)(2014) 1731- 1740.
  • [33] S. A. El- Sheikh and A.M Abd-e-Latif, Decomposition of some type of supra soft sets and soft continuity, international journal of mathematics trends and technology, 9 (1) (2014) 37-56.
  • [34] L. A. Zadeh: Fuzzy sets, information and control 8(1965) 338-353.
  • [35] Q. M. Sun , Z. L. Zhang , J. Liu Soft sets and soft modules , proceeding of rough sets and Knowledge technology , third international conference , RSKT 2008 ,17-19 May, Chengdu , Chaina , PP 403-409, 2008.
  • [36] C. H. Park, Y. B. Jun, M. A. Ozturk, Soft W.S-Algebras , Communications of the Korean Mathematical Society 23(3)(2008) 313- 324.
  • [37] I. Arockiarani and A. A. Lancy, Generalized soft gβ-closed sets and soft gsβ-closed sets in soft topological spaces , IJMRS, 4(2), (2013) 1-7.
  • [38] B. Chen, Soft semi-open sets and related properties in soft topological spaces . Appl. Math. Inf. Sci, 7(1) (2013) 287-294.
  • [39] A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb, On pre continuous and weak pre-continuous mapings. Proc. Math. Phys. Soc. Egypt 53 (1982) 47-53.
  • [40] A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb, A note on semi-continuity and pre-continuity. Indian J. Pure Appl. Math. 13(10) (1982) 1119- 1123.
  • [41] T. Noiri, A. S. Mashhour and S. N. El-Deeb, on p-regular spaces. Bull. Math. Soc. Sci. Math. R. S. Roumaine 27(75) (1983) 437-441.
  • [42] Y. G. nanambal, On Generalized Pre-regular Closed Sets in topological Spaces. Indian J. Pure. Appl. Math., 28(3) (1997) 351-360.
  • [43] J. Dontchev, I. Arokiarani and K. Balachandran, Some characterizations of gp-irresolute and gp-continuous maps between topological spaces . Mem. Fac. Sci. Kochi. Univ. Ser. A. Math., 20(1999) 93-104.
  • [44] E. Ekici, Almost contra pre-continuous function. Bull Malays Math. Sci. Soc. 27(1) (2004) 53-65.
  • [45] J. Dontchev and H. Maki, On behavior of gp- closed sets and their generalization. Mem. Fac. Sci. Kochi Univ. Math., 19 (1998) 57-72.
  • [46] V. M. K. R. S. Kumar, Semi-pre-generalized closed sets. Mem Fac. Sci. Kochi Univ. Ser. A. Math., 20 (1999) 33-46.
  • [47] S. Jafari and T. Noiri, On contra-pre-continuous functions. Bull Malaysian Math. Soc. 25(2) (2002) 115-28.
  • [48] T. Noiri, H. Maki and J. Umehara, Generalized pre-closed functions. Mem Fac. Sci. Kochi Univ. Ser. A, Math. 19 (1998) 13-20.
  • [49] L. Arokia and Arokiarani, On soft β-separation axioms. IJMRS, Vol. 1 Issue 5, October-2013.
  • [50] Z. Kong. L. Gao .L.Wang, S.Li: The normal parameter reduction of soft sets and its algorithm, Computers and Mathematics with Applications 56 (2008), 3029-3037.
  • [51] S. Hussain, B. Ahmad, Soft separation axioms in soft topological space submitted to elsvier 28 September 2015.
  • [52] A. Kandil, O. A. E. Tantawy, S. A, EI Sheikh and A. M. Abd-e-Latif, Soft semi separation axioms and some types of soft functions, Annals of fuzzy mathematics and informatics, 8(2) (2014) 305-318.
  • [53] U.D.Tapi, Ranu Sharma, Bhagyashri A. Deole, Separation Axioms in Quad Topological Spaces , Bulletin of Mathematical Science and Applications ISSN: 2278-9634, Vol.10, pp 16-18. 2014.
  • [54] N. F. Hameed and Yahya Abid, Certain types of separation axioms in Tri-topological spaces ,Iraqi Journal of Science,Vol 52, No.2, 2011, PP212-217.
Birincil Dil en
Konular
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: Arif Mehmood Khattak
E-posta: mehdaniyal@gmail.com

Yazar: Fahad Jamal
E-posta: fahadmath745@gmail.com

Yazar: Zaheer Anjum
E-posta: zaheeranjum640@gmail.com

Yazar: Younas Khan
E-posta: younaswazir5244@gmail.com

Yazar: Ishfaq Ahmed
E-posta: muhammad.ishfaqktk@gmail.com

Bibtex @araştırma makalesi { jnt409840, journal = {Journal of New Theory}, issn = {}, address = {Gaziosmanpaşa Üniversitesi}, year = {}, volume = {}, pages = {22 - 38}, doi = {}, title = {Soft \β-Separation Axioms in Soft Quad Topological Spaces}, key = {cite}, author = {Anjum, Zaheer and Khan, Younas and Ahmed, Ishfaq and Jamal, Fahad and Khattak, Arif Mehmood} }
APA Khattak, A , Jamal, F , Anjum, Z , Khan, Y , Ahmed, I . (). Soft β-Separation Axioms in Soft Quad Topological Spaces. Journal of New Theory, (22), 22-38. Retrieved from http://dergipark.gov.tr/jnt/issue/36299/409840
MLA Khattak, A , Jamal, F , Anjum, Z , Khan, Y , Ahmed, I . "Soft &beta;-Separation Axioms in Soft Quad Topological Spaces". Journal of New Theory (): 22-38 <http://dergipark.gov.tr/jnt/issue/36299/409840>
Chicago Khattak, A , Jamal, F , Anjum, Z , Khan, Y , Ahmed, I . "Soft &beta;-Separation Axioms in Soft Quad Topological Spaces". Journal of New Theory (): 22-38
RIS TY - JOUR T1 - Soft &beta;-Separation Axioms in Soft Quad Topological Spaces AU - Arif Mehmood Khattak , Fahad Jamal , Zaheer Anjum , Younas Khan , Ishfaq Ahmed Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 22 EP - 38 VL - IS - 22 SN - -2149-1402 M3 - UR - Y2 - 2018 ER -
EndNote %0 Journal of New Theory Soft &beta;-Separation Axioms in Soft Quad Topological Spaces %A Arif Mehmood Khattak , Fahad Jamal , Zaheer Anjum , Younas Khan , Ishfaq Ahmed %T Soft &beta;-Separation Axioms in Soft Quad Topological Spaces %D 2018 %J Journal of New Theory %P -2149-1402 %V %N 22 %R %U